Macrobid Reaction

5 Replies Updated



Conversation Starter

KLINE Says:


Macrobid has horrible side effects, I experienced hives, burning in chest, throat, joint pain, fever, chills, nausea, sleeplessness,cough and head pain. I will never take this drug again.



Showing Replies 1 - 5 of 5 RSS Feed


Page of 1     Sorted By:
1
Sherry Says:

I am having hte same reaction. How long did your symptoms last? Did anything help relieve them?

REPLYSHAREREPORT
Was this helpful?     0     0  
2
pat Says:

how long did the symptoms last?I have a friend that just started this med and is having some of he same sideeffects. She is really upset and scared about the effects it is having on her. Is there anything thatshe can do to help now?Should she go to the dr. or the er now? Any help will be very welcomed.
pat


REPLYSHAREREPORT
Was this helpful?     0     0  
3
Claudettela Says:

Thank you for your information abou symptoms to a Macrobid substitute drug. I had the same symptoms and wondered about the cause. I am presently covered in hives: this happened towards the end of the treatment. I went to the doctor and needed an injection and a prescription to help stop the hives. Macrobid is the only drug that's ever produced an allergic reaction in my case. Beware if you are the least bit sensitive. Nasty hives, nasty rapid heartbeat, inability to sleep. No recommendation for the product here!

REPLYSHAREREPORT
Was this helpful?     3     0  
4
eve Says:
via mobile

Macorobid nitrofurantion - Unusual reaction.... I was very upset when I took this drug, I just had my newborn 5 days ago and went to the doctor because I wasn't feeling well, she thought I had an infection and prescribed me this medication. About half an hour later I started shaking uncontrollably and had some hot flashes and bad headache, when I called to see what was going on they told me those were not the side affects but it makes me upset because I had this drug many years ago and had the same side affects. My doctor told me to take some benadryl to ease the symptoms... But I have a newborn!! They should do more clinical trials on the side effects of this drug now I have to wait it out :(.

REPLYSHAREREPORT
Was this helpful?     0     1  
5
Annabelle Says:

I had such a bad reaction that I ended up at the hospital ER twice and I only took 3 100mg capsules. On the second night I went back and was admitted. I had a very high fever, I was shaking, vomiting and nausea, uncontrolled diarrhea and joint pain. I felt so sick I thought I was dying, it was so frightening. I was placed on all kinds of IV medications and even though I am home I am completely exhausted. The hospital was also giving me probiotics as my stomach was completely ruined by this drug. I have been on 5 different medications since in 4 days. This has affected me so badly that I will never fill a prescription or take a drug again without researching it first. This experience frightened me to the core.

REPLYSHAREREPORT
Was this helpful?     1     0  


Viewing page 1 of 1     Reply


More Discussions:

reactions to long term use of macrobid
I am on round 3 of macrobid for a UTI that won't go away. Mainly, I have had two weeks of diarrhea and wonder how co... 2 replies
Macrobid and longterm heart palpitations
I was prescribed Macrobid 4 times a day for 14 days back in June 2015. After 10 days my heart was racing , I had a heada... 11 replies
Macrobid WITH METHADONE
WILL MACROBID INTERFERE WITH METHADONE? WILL IT EFFECT THE SERUM METHADONE LEVELS? ## Macrobid contains the active ingre... 7 replies
macrobid 100 mg side effect
I have been on this drug for less than a week and I have terrible pain in my joints, my fingers, my knees, etc. Could th... 4 replies
macrobid side effects
Off macrobid for two weeks now still feeling very fatigued and still no appetite. Is that normal? ## Hello, Grandma! How... 3 replies
macrobid
I want to know what this medicine is used for? ## Hi Virginia, Macrobid (Nitrofurantoin) is an antibiotic. It is usually... 3 replies
Reaction after stopping
I finished 10 days worth of amox-clav 875 and the last day I developed dark urine, a whole body itch, nausea and loss of... 3 replies
Reaction to Lovenox
I was given a shot of Lovenox after being admitted to the hospital. I had NEVER had Lovenox before. I felt just fine whi... 3 replies
Reactions that occurred after finishing Nitrofurantoin
I recently was treated for a UTI with 100mg of Nitrofurantoin twice a day for 10 days. 11/23/16 through 12/3/16. On 12/6... 2 replies
Reaction to doxycycline
Should I stop doxycycline if after taking 3 doses I have slightly blurry vision? It was prescribed for bronchitis. ## Yo... 2 replies


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question


with the privacy policy (20191231).


This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 20 July 2016.

We are committed to your privacy.

Copyright © 2005-2020 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA